Volume 33, Number 2
Previous Issue Next Issue

Hongfei FuHongxing Rui

10.4208/jcm.1406-m4396

J. Comp. Math., 33 (2015), pp. 113-127.

Preview Purchase PDF 3 2406 Abstract

Yan Liu, Baolin Tian, Weidong Shen, Shuanghu Wang, Song JiangDekang Mao

10.4208/jcm.1408-m4411

J. Comp. Math., 33 (2015), pp. 128-145.

Preview Purchase PDF 1 2307 Abstract

Jicheng Jin, Ning WeiHongmei Zhang

10.4208/jcm.1409-m4323

J. Comp. Math., 33 (2015), pp. 146-157.

Preview Purchase PDF 3 2292 Abstract

Tianliang HouYanping Chen

10.4208/jcm.1211-m4267

J. Comp. Math., 33 (2015), pp. 158-178.

Preview Purchase PDF 1 2362 Abstract

Xiaowei FangQin Ni

10.4208/jcm.1411-m4519

J. Comp. Math., 33 (2015), pp. 179-190.

Preview Purchase PDF 1 2387 Abstract

C. Brennecke, A. Linke, C. MerdonJ. Schöberl

10.4208/jcm.1411-m4499

J. Comp. Math., 33 (2015), pp. 191-208.

Preview Purchase PDF 2 2957 Abstract

John C. Urschel, Jinchao Xu, Xiaozhe HuLudmil T. Zikatanov

10.4208/jcm.1412-m2014-0041

J. Comp. Math., 33 (2015), pp. 209-226.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 974 3510 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard